# SDR DALA1105899886

- Difficulty date: January 19, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,582 hours, 59,914 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/INSTALL WING L/E INTERCOSTAL FOR MX ACCESS AND REPAIRS TO WEB.  REMOVED RT WING L/E INTERCOSTAL FOR MX AND REPAIR OF WEB.  REPLACED WEB IAW DWG 9919397.
